# SDR DXTA200802741

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 6,222 hours, 3,644 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7002800901
- Part serial: 01051690
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 5 TO 10 MINS AFTER T/O, CYAN FGC A FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED BOTH NR 1 & 2 LINEAR ACTUATOR. WITH REPAIRED UNITS FROM HONEYWELL RS LV22992K PER MM CHAP 27-24-00.  GROUND OP'S CHECKED GOOD
